I had mirena in for 2 and 1/2 months now. About 2 weeks after having it inserted I started getting these weird chest pains. I would get them like once every 2 weeks. I thought it was just heartburn or something so I would just get through it each day that it happened to me. If i wouldn't have the chest pains i would get a severe stomach pain. I went on thinking my body has to get used to this thing and would forget about it. It is now 2 and 1/2 months now and the chest pains have come more frequently about 4 days out of the week and I now wake up in the middle of the night with tingly hands and legs and I am getting hives all over. My pain would go from one place to another. I finally got the courage to call my doctor because everyone was telling me the iud cannot cause that and you need to get your chest checked out. I called my doctor and the minute i mentioned this the nurse said is this with mirena. I said yes,,, she said we need to see you... I have to go in tomorrow morning to get it removed. I figured I would post this to help someone else out. If you feel worst with this thing it means your body is trying to tell you something. It is a foreign object and your body knows that it doesn't belong there so listen to your body. And if you need to know more about mirena don't go on their site. Look up the hormone itself and it'll tell you alot more and also the canada's mirena website lists alot more side effects. I know some women that did well with mirena but I have tried everything with hormones in it and it doesn't work out for me. The only birth control that work well for me was Yaz and I will go back on it when i get this removed. Hope this helps you all!!!!!!!!!